Alert archive / Kansas / Special Weather Statements in 2021

Special Weather Statement, NWS Wichita, KS

October 13, 2021Harvey County, Sedgwick County, Sumner County, Kansas

NWS Wichita, KS issued this special weather statement at Oct 13, 2021, 2:40 AM CDT for Harvey County, Sedgwick County, Sumner County, Kansas. It was in force for 80 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2021, 2:40 AM CDT (07:40 UTC)
Expired
Oct 13, 2021, 4:00 AM CDT
In force
80 min
Issued by
NWS Wichita, KS
Hail
0.00 in
Wind
50

Counties Harvey County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 18 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 3:07 AM CDTTSTM WND GST 60Goddard, KSRECEIVED THE REPORT VIA FACEBOOK.
Oct 13, 3:10 AM CDTTSTM WND GST 581 Sse Wichita Eisenhowe, KSASOS STATION KICT WICHITA EISENHOWER AIRPORT.
Oct 13, 3:15 AM CDTTSTM WND DMG3 Nne Wichita Eisenhowe, KSLARGE TREE BRANCH DOWN. REPORT CAME IN VIA FACEBOOK.
Oct 13, 3:16 AM CDTTSTM WND DMG3 Nne Wichita Eisenhowe, KSNUMEROUS LARGE TREE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2021-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2021-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 383 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
441 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
383 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

540 
WWUS83 KICT 130740
SPSICT

Special Weather Statement
National Weather Service Wichita KS
240 AM CDT Wed Oct 13 2021
 
KSZ068-083-092-130900-
Harvey KS-Sumner KS-Sedgwick KS-
240 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of Sedgwick, Harvey and
Sumner Counties through 400 AM CDT...

At 239 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moundridge to near Mount Hope to 6 miles
north of Norwich to 7 miles northeast of Amorita. Movement was east
at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Wichita, Derby, Newton, Andover, Haysville, Wellington, Park City,
Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill, Hesston, Maize,
Clearwater, Cheney, Halstead, North Newton, Sedgwick and Belle
Plaine.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 42.
 Interstate 35 between Mile Markers 1 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 AM CDT for south central
and central Kansas.

&&

LAT...LON 3700 9780 3773 9781 3774 9770 3817 9770
      3817 9715 3700 9715
TIME...MOT...LOC 0739Z 257DEG 35KT 3815 9755 3782 9769 3754 9782 3701
9820

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

Martin

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Oct 13, 12:50 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Oct 13, 12:50 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1250 AM CDT Wed Oct 13 2021

.SHORT TERM...(This evening through Friday night)
Issued at 251 PM CDT Tue Oct 12 2021

BOTTOM LINE UP FRONT:

Increasing chances for thunderstorms this afternoon and evening.
Severe thunderstorms more likely in the western portions of the
CWA.  Best chance for severe weather between 9PM tonight and 4AM
tomorrow.

A powerful autumn system is currently churning through the Northern
Rockies and into the Dakotas.  This system is throwing a large
frontal system through the Central and Southern Great Plains this
afternoon.  Current water vapor imagery shows a decent amount of mid
and upper level moisture currently making its way into the region
but does not show significant lower level moisture at this time. The
ECMWF/GFS/Canadian short term models initialized well with this
system but the NAM families seems to have a hard time with the
placement of the main frontal system and Eastern Pacific hurricane,
Pamela this afternoon.  This seemed to provide the NAM families with
a rather fast and more moisture ladened solutions for this evening.
As such, leaned toward the ECMWF and GFS solutions for the short
term.

Kept the current timing of the frontal system for now as the ECMWF
and GFS solutions have the main "show" coming through during the
early morning hours.  Moisture transport for this afternoon and
evening appears to be slow to pick up.  Mid level lapse rates are
decent (6-7 degrees/KM) as is the shear but upper level shear and
divergence look paltry at this time.  While this does not rule out
the chances for thunderstorm activity late this afternoon and
evening it does diminish the possibilities for strong to severe
thunderstorms during this time.  That said, an isolated severe
thunderstorm along and west of I-135 is possible this afternoon with
the better chances further west of K-14.  Later tonight as the main
storm in the Dakotas pivots further to the north and east pushing
the main frontal system will begin to pick up speed and encroach on
the region. This will initiate a more pronounced push of moisture
into the region creating a deep layer of moisture for the overnight
period. Lapse rates will improve to the 7-8 degrees/km along with
improved mid level shear.  Additionally, a strong jet core will be
moving in to the region providing strong upper level exhaust for any
thunderstorms that develop.  Shear vectors are nearly parallel
during this time strongly indicating a linear MCS storm mode for the
overnight period.  As such, the primarily threat from this activity
appears to be strong winds in the 60-70 mph range with half dollar
sized  hail.  This set up also support the potential for the
strongest storms to push 80 mph winds in isolated locations.
The tornado threat looks to be restricted more to the
western areas of CWA, generally along and west of K-14 and more
likely before midnight tonight.  Very heavy rain is likely when the
main MCS comes through and some areas could pick up a quick inch as
it passes.  Fortunately, the speed of this front will be fast enough
to keep the residence time down and as such, do not think wide
spread flooding will be likely.  Isolated flooding in the flood
prone areas is likely with this activity as the ground is now wet
enough to induce runoff quicker than was seen with the system that
came through this past Sunday.

As the front pushes east of I-135 and into the Flint Hills towards
dawn, the ECMWF/GFS both indicate the MCS will begin to run out of
gas. By this time, the moisture transport will break down and the
main area of convection will begin to out run the mid an upper level
support.  As such, the convection will no longer have the support it
needs to sustain itself and begin to dissipate. Southeast Kansas
looks to have minimal thunderstorm activity with this and will
likely only have some showers or an isolated strong storm.

The remainder of the short term will be dominated by northwest flow
and CAA over the region.  Temperatures will remain near or a little
below normal for Thursday and Friday. Southeast Kansas will have
an opportunity for some showers and a few thunderstorms Friday as
a mid level disturbance pushes into the region. This activity is
not expected to be severe but provide some beneficial rainfall.

Metzger

.LONG TERM...(Saturday through Tuesday)
Issued at 251 PM CDT Tue Oct 12 2021

The extended range looks to be fairly quiet for the most part and
generally cooler.  Saturday in particular looks to be coolest day so
far this fall with temperatures likely to struggle to reach 70.
After Saturday, the model families seem to start having difficulty
resolving the pattern with some showing strong ridging indicating a
significant warm up while others temper this possibility keeping
temperatures in the more normal range.  None of the models show much
if any significant potential for precipitation at this time until
the next major weather system comes through late next week.

Metzger

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1242 AM CDT Wed Oct 13 2021

A vigorous line of thunderstorms capable of producing damaging
winds and a tornado or two continues to march through central and
southern Kansas. More robust activity is expected across southern
Kansas where instability is higher. Significantly reduced cigs and
vis will accompany this line of storms. This line of storms will
continue eastward rather quickly and should clear central and
south-central Kansas by 10Z. While the storms will likely be less
intense by the time they arrive into southeast Kansas, gusty
winds along with heavy rainfall will be accompanied by reduced
cigs and vis. These storms look to clear southeast Kansas by 14Z.
In the wake of this line of storms, winds will shift to out of the
west or southwest, and cig and vis cats will dramatically
improve.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    59  71  51  72 /  90  10   0  30
Hutchinson      54  69  47  70 /  80   0   0  20
Newton          59  69  48  69 /  90  10   0  20
ElDorado        62  71  51  69 /  80  30   0  30
Winfield-KWLD   62  74  53  73 /  80  20  10  30
Russell         51  65  42  64 /  90   0   0  10
Great Bend      50  66  43  65 /  90   0   0  10
Salina          56  69  44  68 /  80   0   0  20
McPherson       55  68  45  68 /  80   0   0  20
Coffeyville     66  78  58  76 /  70  60  20  50
Chanute         63  77  55  73 /  70  50  10  40
Iola            60  77  54  72 /  70  50  10  40
Parsons-KPPF    66  77  57  75 /  70  60  20  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Metzger
LONG TERM...Metzger
AVIATION...JC
Hazardous weather outlook, Oct 13, 12:27 AM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1226
AM CDT Tue Oct 12 2021

KSZ032-033-047>053-067>072-082-083-091>096-098>100-132130-Russell-
Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-Reno-
Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-
Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-1226 AM CDT
Tue Oct 12 2021

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Line of severe storms will track across the area tonight with
locations generally along and west of Interstate 135 having the
greatest risk of severe storms. 60 to 80 mph winds, nickel size hail
and brief tornadoes will be possible with the stronger storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A few storms will be possible Wednesday afternoon over far southeast
Kansas. Additional storms will be possible Thursday afternoon and
evening with strong storms possible with this activity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening and overnight
for locations generally west of Interstate 135.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Oct 13, 12:21 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Wichita KS
1221 AM CDT Wed Oct 13 2021

KSZ033-048-130630-
Ellsworth KS-Lincoln KS-
1221 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of Lincoln and Ellsworth
Counties through 130 AM CDT...

At 1220 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Luray to near Dorrance to
6 miles south of Great Bend. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ellsworth, Wilson, Kanopolis, Lincoln, Holyrood, Sylvan Grove,
Geneseo, Beverly, Lorraine, Barnard, Ash Grove, Westfall, Ellsworth
Airport, Kanopolis Lake and Kanopolis State Park.

This includes Interstate 70 between Mile Markers 206 and 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 AM CDT for central
Kansas.

&&

LAT...LON 3922 9793 3852 9792 3852 9848 3922 9849
TIME...MOT...LOC 0520Z 258DEG 28KT 3922 9859 3881 9855 3827 9881

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Martin
Special weather statement, Oct 13, 1:24 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Wichita KS
124 AM CDT Wed Oct 13 2021

KSZ033-048-049-051-130745-
Ellsworth KS-McPherson KS-Lincoln KS-Saline KS-
124 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of McPherson, eastern
Lincoln, eastern Ellsworth and Saline Counties through 245 AM CDT...

At 123 AM CDT, emergency management reported strong thunderstorms
along a line extending from 6 miles west of Delphos to 6 miles
southwest of Brookville to 7 miles northeast of Nickerson. Movement
was east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Emergency management. These thunderstorms have a history of
         producing wind gusts in excess of 50 mph.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Salina, Mcpherson, Lindsborg, Moundridge, Inman, Galva, Canton,
Marquette, Assaria, Gypsum, Brookville, Smolan, Beverly, Windom, New
Cambria, Falun, Glendale, Mcpherson Airport, Bridgeport and Kanopolis
Lake.

This includes the following highways...
 Interstate 135 between Mile Markers 43 and 95.
 Interstate 70 between Mile Markers 230 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 AM CDT for central and
south central Kansas.

&&

LAT...LON 3896 9793 3896 9737 3817 9737 3818 9792
      3852 9792 3852 9805 3871 9806 3922 9798
      3922 9793
TIME...MOT...LOC 0623Z 266DEG 42KT 3926 9790 3872 9797 3821 9796

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Martin
Local storm report, Oct 13, 1:38 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
138 AM CDT WED OCT 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND GST     LYONS                   38.35N 98.20W
10/13/2021  E60 MPH          RICE               KS   PUBLIC

            SMALL LIMBS DOWN AND POWER OUTAGES IN TOWN.

&&
Special weather statement, Oct 13, 1:51 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Wichita KS
151 AM CDT Wed Oct 13 2021

KSZ067-082-091-130745-
Reno KS-Harper KS-Kingman KS-
151 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of southern Reno, Harper
and Kingman Counties through 245 AM CDT...

At 151 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Turon to near Nashville to 5 miles
southwest of Hardtner. Movement was east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingman, Anthony, Harper, Haven, Pretty Prairie, Attica, Norwich,
Arlington, Cunningham, Turon, Nashville, Yoder, Murdock, Waterloo,
Willowdale, Zenda, Spivey, Bluff City, Cleveland and Langdon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 AM CDT for south central
Kansas.

&&

LAT...LON 3700 9835 3738 9835 3739 9844 3786 9847
      3800 9770 3774 9770 3773 9781 3700 9780
TIME...MOT...LOC 0651Z 270DEG 46KT 3779 9835 3738 9838 3695 9871

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Martin
Special weather statement, Oct 13, 2:15 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Wichita KS
215 AM CDT Wed Oct 13 2021

KSZ052-130815-
Marion KS-
215 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of Marion County through
315 AM CDT...

At 215 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Cambria to 5 miles northwest of Durham
to near Halstead. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hillsboro, Marion, Peabody, Florence, Goessel, Burns, Lincolnville,
Ramona, Lehigh, Durham, Tampa, Lost Springs, Marion Lake and Pilsen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 AM CDT for south central,
central and east central Kansas.

&&

LAT...LON 3852 9693 3852 9682 3835 9683 3835 9684
      3809 9684 3809 9715 3818 9716 3817 9737
      3848 9737 3852 9736 3856 9737 3861 9737
      3861 9693
TIME...MOT...LOC 0715Z 258DEG 43KT 3887 9743 3854 9730 3805 9746

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Martin
Special weather statement, Oct 13, 2:40 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Wichita KS
240 AM CDT Wed Oct 13 2021

KSZ068-083-092-130900-
Harvey KS-Sumner KS-Sedgwick KS-
240 AM CDT Wed Oct 13 2021

...Strong thunderstorms will impact portions of Sedgwick, Harvey and
Sumner Counties through 400 AM CDT...

At 239 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moundridge to near Mount Hope to 6 miles
north of Norwich to 7 miles northeast of Amorita. Movement was east
at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wichita, Derby, Newton, Andover, Haysville, Wellington, Park City,
Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill, Hesston, Maize,
Clearwater, Cheney, Halstead, North Newton, Sedgwick and Belle
Plaine.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 42.
 Interstate 35 between Mile Markers 1 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 AM CDT for south central
and central Kansas.

&&

LAT...LON 3700 9780 3773 9781 3774 9770 3817 9770
      3817 9715 3700 9715
TIME...MOT...LOC 0739Z 257DEG 35KT 3815 9755 3782 9769 3754 9782 3701
9820

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Martin

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 11:20 PM CDTSevere Thunderstorm Warning Considerable damage threatICTBarton, Russell70 min
Oct 13, 12:21 AM CDTSpecial Weather StatementICTEllsworth, Lincoln69 min
Oct 13, 12:45 AM CDTSevere Thunderstorm Warning Considerable damage threatICTReno, Rice60 min
Oct 13, 1:24 AM CDTSpecial Weather StatementICTMcPherson, Saline81 min
Oct 13, 1:51 AM CDTSpecial Weather StatementICTHarper, Kingman54 min
Oct 13, 2:15 AM CDTSpecial Weather StatementICTMarion60 min
Oct 13, 3:14 AM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick76 min
Oct 13, 3:38 AM CDTSevere Thunderstorm WarningICTSumner67 min
Oct 13, 4:01 AM CDTSevere Thunderstorm WarningICTCowley52 min
Oct 13, 4:33 AM CDTSpecial Weather StatementICTGreenwood57 min
Oct 13, 4:50 AM CDTSpecial Weather StatementICTChautauqua, Elk70 min
Oct 13, 4:54 AM CDTSpecial Weather StatementICTCowley36 min
Oct 13, 5:29 AM CDTSpecial Weather StatementICTGreenwood, Woodson31 min
Oct 13, 5:59 AM CDTSpecial Weather StatementICTAllen, Chautauqua, Elk, Montgomery, Neosho, Wilson and 1 more61 min
Oct 13, 7:00 AM CDTSpecial Weather StatementICTAllen, Labette, Montgomery, Neosho30 min

Nearby

Special Weather Statements in Kansas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.